# SDR KBM2006F00047

- Difficulty date: January 20, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 11,850 hours
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C2710
- Part serial: 8AU354
- Condition: Low Pressure
- Location: Boost Pump
- Part time: 509 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP LOW PRESSURE, REMOVED AND REPLACED. (K)
